Volume 27, Issue 2-3
An Anisotropic Nonconforming Finite Element Method for Approximating a Class of Nonlinear Sobolev Equations

Dongyang Shi, Haihong Wang & Yuepeng Du

DOI:

J. Comp. Math., 27 (2009), pp. 299-314.

Published online: 2009-04

Preview Full PDF 54 1414
Export citation
  • Abstract

An anisotropic nonconforming finite element method is presented for a class of nonlinear Sobolev equations. The optimal error estimates and supercloseness are obtained for both semi-discrete and fully-discrete approximate schemes, which are the same as the traditional finite element methods. In addition, the global superconvergence is derived through the postprocessing technique. Numerical experiments are included to illustrate the feasibility of the proposed method.

  • Keywords

Nonlinear Sobolev equations Anisotropic Nonconforming finite element Supercloseness Global superconvergence

  • AMS Subject Headings

65N30 65N15.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-27-299, author = {}, title = {An Anisotropic Nonconforming Finite Element Method for Approximating a Class of Nonlinear Sobolev Equations}, journal = {Journal of Computational Mathematics}, year = {2009}, volume = {27}, number = {2-3}, pages = {299--314}, abstract = {

An anisotropic nonconforming finite element method is presented for a class of nonlinear Sobolev equations. The optimal error estimates and supercloseness are obtained for both semi-discrete and fully-discrete approximate schemes, which are the same as the traditional finite element methods. In addition, the global superconvergence is derived through the postprocessing technique. Numerical experiments are included to illustrate the feasibility of the proposed method.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8574.html} }
TY - JOUR T1 - An Anisotropic Nonconforming Finite Element Method for Approximating a Class of Nonlinear Sobolev Equations JO - Journal of Computational Mathematics VL - 2-3 SP - 299 EP - 314 PY - 2009 DA - 2009/04 SN - 27 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8574.html KW - Nonlinear Sobolev equations KW - Anisotropic KW - Nonconforming finite element KW - Supercloseness KW - Global superconvergence AB -

An anisotropic nonconforming finite element method is presented for a class of nonlinear Sobolev equations. The optimal error estimates and supercloseness are obtained for both semi-discrete and fully-discrete approximate schemes, which are the same as the traditional finite element methods. In addition, the global superconvergence is derived through the postprocessing technique. Numerical experiments are included to illustrate the feasibility of the proposed method.

Dongyang Shi, Haihong Wang & Yuepeng Du. (2019). An Anisotropic Nonconforming Finite Element Method for Approximating a Class of Nonlinear Sobolev Equations. Journal of Computational Mathematics. 27 (2-3). 299-314. doi:
Copy to clipboard
The citation has been copied to your clipboard